A method to quantify the regularity of barred plumage patterns

Gluckman, T.-L. and Cardoso, G.C. (2009) A method to quantify the regularity of barred plumage patterns. Behavioural Ecology and Sociobiology, 63 (12). pp. 1837-1844. ISSN 0340-5443

Abstract

Metadata

Authors/Creators:
  • Gluckman, T.-L.
  • Cardoso, G.C.
Copyright, Publisher and Additional Information: © 2009 Springer-Verlag. This is an author produced version of a paper subsequently published in Behavioral Ecology and Sociobiology. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.​1007/​s00265-009-0823-5
Keywords: Avian plumage; Barred; Crypsis; Regularity; Method
Dates:
  • Published: 29 July 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Oct 2015 13:02
Last Modified: 03 Nov 2016 08:55
Published Version: https://doi.org/10.1007/s00265-009-0823-5
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00265-009-0823-5

Share / Export

Statistics